# SDR AALA20120415004

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 64,596 hours, 27,791 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Inoperative
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TPA -  FLIGHT ATTENDANTS REPORTED AN ELECTRICAL SMELL THROUGHOUT THE CABIN.  EMERGENCY DECLARED FLIGHT RETURNED TPA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FIRST CLASS OVEN SMOKING.  REPLACED FIRST CLASS GALLEY OVEN.  REPLACED BOTH PACK COALESCER BAGS.  SYSTEM GROUND CHECK NORMAL OPERATION.
